Anticoagulant-induced shoulder hematoma can cause brachial plexus neuropathy, requiring prompt recognition and management.
Prompts consideration of hematoma in anticoagulated patients with acute plexopathy; leaves optimal management open for prospective study.
Hemorrhagic complications from anticoagulants are common and may manifest in any part of the human body. Skin discoloration, pain, tenderness, and soft-tissue swelling may be the main clinical features. The authors present 3 extraordinary cases of brachial plexus neuropathy associated with anticoagulant-induced hemorrhage. The signs, symptoms, important differentials, and clinical treatment are described with regard to the pathologic anatomy.
No takes yet. Share an insight, caveat, or question.
Frangides et al. (1992) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: